# SDR USAA2015021000007

- Difficulty date: February 5, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 24,207 hours, 3,369 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5327588750200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S1 CHECK, CORROSION ON SEAT TRACK BETWEEN Y+1959 - Y+1456 AT FRAME 33.  REMOVED CORROSION, R & R SEAT TRACK AT BL Y+1552.5, FRAME 33 IAW SRM 51-42-11.
